# SDR GTIA2018101802899

- Difficulty date: October 16, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 26,934 hours, 11,619 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA A REPORTS THAT AFT CABIN FLT ATTENDANT SMELLED DIRTY SOCKS SMELL BELOW 10,000 AND BEFORE LANDING FAK OPENED BY FA FOR FORMS TO REPORT-PERFORM CABIN ODOR PROCEDURES IAW TSM 05-50-00 ODOR COULD NOT BE DUPLICATED AT THIS TIME A/C OK FOR SERVICE.
